Just finished a 3 day course of D & Q. The Dasatinib was purchased from Taylor Made Compounding. Dosage was 100 mg D &1000 mg Q. Cost for 6 @50 mg capsules, including shipping was USD $33.
Side effects were much more noticeable than when I took the Dasatinib that I purchased from BonHoa in India.
Headaches, nausea, and occasional vomiting.
Next course will probably be 50 mg D and 500 mg Q for 3 consecutive days.
I am one of Dr Greens patients and he gave me my pills through a compounding pharmacy he uses. The first time I took the pills I thought I was going to die. I had fever, chills and threw up constantly for several hours. I'm afraid to do another dose but I paid good money for the pills and I want to reap the rewards from this medication if there are any. The next time I do a dose I am going to take a prescription pill for nausea at the same time. Overall on the rapa and all the other supplements I am on I feel better than I have at any time in my life. Dr green said I may have had a lot of senolytic cells and that is why I was so sick but I'm not so sure because I have been on rapa, metformin and doing fisetin doses for some time now and I wouldn't think I would have much of a buildup. I'm 52 not 82 as well.